# SDR CALA2022011000097

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 48,927 hours, 31,192 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Part number: NA
- Condition: Damaged
- Location: Y System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - HYD FOUND RED RUBBER COATED HYD LINE JUST ABOVE ENGINE ABD JUST FOUND LINE LEAKING IPC 29-13-06-2D ITEM # 260 PN D2901010201200 UPDATED WITH PICTURE ON DATA PLATE ON LINE FUP WRITTEN TO REPL 9HB FLOW SENSOR WHICH IS THE SENSOR FOR DISREGARD LAST UPDATE FOR FLOW SENSOR.  WRONG LOG PAGE UPDATED UNDER PYLON SPLIT LEAKING FLUID PACK 2. CORRECT SENSOR 10HB IS PACK 1 WHICH IS THE SENSOR WE WILL REPLACE. PARTIALLY REMOVED HYDRAULIC LINE IRW AIPC 29-13-06-02D ITEM 260. REMOVED DAMAGED  HYD LINE ITEM #260 NEED TO CONTINUE WITH REMOVAL OF HYDRAULIC LINE. ADD EMP:285099 INSTALLED HYD LINE REF AMM78-37-51 AND AIPC 29-13-06-02D. LEAK CHK GOOD.
